# SDR AALA202012079024

- Difficulty date: November 9, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,400 hours, 5,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5313516720000
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON FLOOR BEAM -Y254 BETWEEN FR 12 AND FR 24 AT FORWARD GALLEY AREA (L=2.175 INCH, W=1.285 INCH, D=0.040 INCH).  PERFORMED PERMANENT REPAIR ON UPPER FLANGE OF FLOOR BEAM -Y254 AT FR 20, IAW SRM A321 53-11-14-300-004 AND EA 309870.
